Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Running fever, had UTI. What does my cholesterol and triglycerides denotes?

Hi, my mother is running fever 99.4 almost regularly for the last 1 month. we have got done all the tests but nothing significant came up. she had a UTI but now that is completely cured and her Urine Routine and Urine culture reports are normal. She had High lipid . Her cholestrol is 272,Tryglycerides are 153 and TLC is 0000 and ESR -40 which are high as per the reports. also she has slight tingling sensation in her legs and left arm. Please help me understand that if the fever and Tingling could be because of High cholestrol . Is ESR high because of the High Cholestrol levels.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Fever and tingling are not because of high cholesterol.
High cholesterol generally doesn't cause any symptoms.
Your continuous low grade fever may be there because of some deep seated infection and requires further investigation in form of CT chest and CT abdomen.
Tuberculosis is a very important cause for low grade fever and therefore should be kept in mind as a possible cause for this fever.Get ELISA for TB done along with CT of chest and abdomen.
your high ESR is because of continuos fever and not because of high cholesterol.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor